Jump to content

Search the Community

Showing results for tags 'short-term use'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello. Altostrata I saw your clip on the youtube where you talked about your experience with the medication. I took one week medication Paxil and It did completely destroyed me.. when I stopped taking this medication I felt so bad and did not know what was happening to me .. then I went to a lot of doctors first with a neurologist who prescribed it and Of course he did not know anything about why I felt so bad... I was doing a lot of analysis and review at doctor, and everything was fine ... even the magnetic resonance of the head, but still I felt so sick.... When I stopped the d
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy